# SDR IPXA2021101474937

- Difficulty date: October 14, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,498 hours, 13,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR ** FWD RH CABIN DOOR WILL NOT CLOSE. DEFERRED R1 DOOR PER MEL 52-103-1-2-1-2 PLACARD INSTALLED. CLOSED DOR MANUALLY PER AMM 52-11-02.R/R B2-176 FWD DOOR ACTUATOR CONTACTOR IAW SRM 20-00-09 AND AMM 52-11-01. OPS CK GOOD. THIS CLEARS M759650
